MAUDE Adverse Event Report: COVIDIEN 12ML LUER LOCK TIP PHARM TRAY; SYRINGE, PISTON

COVIDIEN 12ML LUER LOCK TIP PHARM TRAY; SYRINGE, PISTON
Model Number 8881512258
Medical Device Problem Codes Fitting Problem (2183); Failure to Infuse (2340)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reports: the plunger on some of the syringes are not moving.
 
Event or Problem Description
The customer reported that the pistons are too loose or too tight.
 
Additional Manufacturer Narrative
Added h6 health effect - clinical code corrected b5 describe event or problem
corrected h6 medical device problem code
.

Brand Name
12ML LUER LOCK TIP PHARM TRAY
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11727840
Report Number9612030-2021-02876
Device Sequence Number3868893
Product Code FMF
UDI-Device Identifier10884521010970
UDI-Public10884521010970
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881512258
Device Catalogue Number8881512258
Device Lot Number2030104764
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date06/24/2021
Patient Sequence Number1